# SDR GUUA94732091509A

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 27,755 hours, 33,540 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 9291, DURING TAKEOFF LANDING GEAR UNSAFE LIGHTS FLICKERED.   SECURED LOOSE CONNECTOR ON PCB E193. LANDING GEAR OPERATIONAL CHECK GOOD.  SECURED LOOSE CONNECTOR ON PCB E173. LANDING GEAR OPERATIONAL CHECK GOOD.
